[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 184.73.122.162. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 4, 1983

Membranous Glomerulopathy and Nephrotic Syndrome After Captopril Therapy

Author Affiliations

From the Department of Pathology, University of Virginia Medical Center, Charlottesville (Dr Sturgill). Dr Shearlock is in private practice in Pensacola, Fla.

JAMA. 1983;250(17):2343-2345. doi:10.1001/jama.1983.03340170069032
Abstract

Membranous glomerulopathy and proteinuria have occurred in patients receiving captopril for hypertension. In this case of captopril-associated nephrotic syndrome, a pretreatment biopsy specimen showed normal histologic appearance and glomerular ultrastructure. A posttreatment biopsy specimen showed membranous glomerulopathy. It seems likely that captopril caused the membranous glomerulopathy.

(JAMA 1983;250:2343-2345)

×